Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 835158, 12 pages
http://dx.doi.org/10.1155/2015/835158
Research Article

A Discrete-Time Geo/G/1 Retrial Queue with Two Different Types of Vacations

School of Science, North University of China, Taiyuan 030051, China

Received 9 January 2015; Revised 4 April 2015; Accepted 6 April 2015

Academic Editor: Alexander N. Dudin

Copyright © 2015 Feng Zhang and Zhifeng Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Zhang and Zhifeng Zhu, “A Discrete-Time Geo/G/1 Retrial Queue with Two Different Types of Vacations,” Mathematical Problems in Engineering, vol. 2015, Article ID 835158, 12 pages, 2015. https://doi.org/10.1155/2015/835158.